Doctor insights on:
No.: Buspar (buspirone) and Klonopin are from two different classes of drugs. Buspar (buspirone) is not a benzodiazepine and does not cause tolerance or withdrawal. Klonopin is a benzodiazepine and does cause tolerance and withdrawal. Symptoms of withdrawal from Klonopin like increased anxiety, tremor, seizures, and possible death if severe would not be helped by buspar (buspirone). If taper off of Klonopin needed, use like medication. ...Read moreSee 1 more doctor answer
Aftr 2 wks of stopping lexapro 10 cld trky n upping buspar (buspirone) frm 30 to 60 w no s.e or withdrawals now my anxiety n depression is worse. Will it get btr?
Hard to know: If you were being treated for anxiety and depression with Lexapro, (escitalopram) and then stopped it, there is an excellent chance the illnesses will relapse and you will experience the symptoms of that. It's just like treating high blood pressure or arthritis or diabetes--if you stop the treatment, symptoms return. Please call you treating physician and discuss this in detail. ...Read more
Yesterday my psychiatric nurse practitioner took me off Klonopin abruptly and replaced it with Buspar (buspirone). Now I am experiencing Klonopin withdrawal symptoms. What should I do?
If I suddenly stopped taking cymbalta (40mg), Buspar (buspirone) (30mg) and Tenex (2.5mg) what, if any, withdrawl symptoms can I expect?
Don't stop suddenly!: The possible withdrawal symptoms vary widely for different people and can be very dangerous. They might be minimal but there is no way to predict so don't take chances. It's annoying to take the needed time to be safe, but it's just the way it is. You really should have a good doctor monitor the process closely and being in talk therapy as you go through it will be a good safeguard and support. Be ...Read more
If I suddenly stopped taking cymbalta (40mg), Buspar (buspirone) (30mg) and Tenex (2.5mg) what, if any, withdrawl symptoms can I expect? I'm also not eating much.
Severe withdrawal!: Do NOT stop these medications suddenly. Cymbalta needs to be tapered to avoid significant withdrawal symptoms: anxiety, agitation, palpitations, electric shock like pains, depression etc etc. Stopping Tenex suddenly can cause severe hypertension. Some patients on Buspar (buspirone) will experience withdrawal symptoms if stopped suddenly. Please Speak with your physician and don't stop on your own. ...Read more
Heroin Withdrawal: My heart goes out to you for needing to ask this valuable question. Withdrawal, which can include severe nausea, vomiting, shakes, seizures, sweating and shivers can be deadly at its worst. It is always best to have an addict in a medical setting if they may go into withdrawal as the detox from their drug of choice. ...Read more
Antianxiety drug: Buspirone is an antianxiety medication. Common side effects may include nausea, dizziness, blurred vision, headache, or fatigue. Rare, but serious side effects include congestive heart failure, heart attack, or stroke. Do not take Buspirone if you are currently taking a MAO inhibitor and use caution if you have kidney or liver problems. ...Read more
This is a BZD wd!: Nitrazepam is a benzodiazepine. The withdrawal can be very difficult and prolonged. It is better to do this under medical supervision. It looks like it is not available in the U.S. The places with more experience with bzd withdrawal are substance abuse rehabilitation treatment centers. ...Read more
Opiate Withdrawal: The active ingredient in suboxone is called Buprenorphine (bupe). Bupe is by itself an opiate and is used as part of what is known as the harm reduction model with opiate replacement therapy. The harm reduction model attempts to improve the opiate addict's overall level of functioning while causing less harm and in some cases-death. Suboxone is not a cure for opiate addiction. ...Read moreSee 3 more doctor answers